# SDR MZZA98039

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 'S' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, 1 INCH LONG CRACK WAS FOUND ON FORWARD CARGO COMPRTMENT FRAME UPPER CHORD AT BS 580, RBL 3.  THE CRACK WAS STOP DRILLED AND REPAIRED PER B727 SRM 51-40-3 FIGURE 1.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 839630 (SEQ NR 01092).  (M)
